MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TRANSPORT CHAIR,BASIC, 19" 300 LB

MEDLINE INDUSTRIES, LP MEDLINE; TRANSPORT CHAIR,BASIC, 19" 300 LB
Catalog Number MDS808200KNM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "the left front wheel weld unexpectedly snapped, causing me to fall from the chair".There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "the left front wheel weld unexpectedly snapped, causing me to fall from the chair".

Brand Name
MEDLINE
Common Device Name
TRANSPORT CHAIR,BASIC, 19" 300 LB
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
juan mota
three lakes drive
northfield, IL 60093-2753
MDR Report Key25706774
Report Number1417592-2026-04203
Device Sequence Number16106960
Product Code INM
UDI-Device Identifier00193489038258
UDI-Public00193489038258
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808200KNM
Device Lot Number88522070001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown